Alert archive / Kentucky / Flash Flood Warnings in 2022
Flash Flood Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at May 14, 2022, 4:04 PM EDT for Grant County, Pendleton County, Kentucky. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2022, 4:04 PM EDT (20:04 UTC)
- Expired
- May 14, 2022, 6:22 PM EDT
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant County, KY, Pendleton County, KY
The radar
The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 4:24 PM EDT | HEAVY RAIN 2.88 | 3 Ne Williamstown, KY | 2.88 INCHES OF RAIN MEASURED ON PERSONAL WEATHER STATION FROM 319 PM TO 424 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
211
WGUS51 KILN 142004
FFWILN
KYC081-191-142315-
/O.NEW.KILN.FF.W.0007.220514T2004Z-220514T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
404 PM EDT Sat May 14 2022
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Eastern Grant County in northern Kentucky...
Southwestern Pendleton County in northern Kentucky...
* Until 715 PM EDT.
* At 404 PM EDT, radar indicated thunderstorms producing heavy rain
across the warned area. Between 1 and 2.5 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that may experience flash flooding include...
Williamstown, Crittenden, Dry Ridge, Morgan, Williamstown Lake,
Knoxville, Cherry Grove, Goforth, Camp Northward, Marcus, Cordova,
Northcutt and Sherman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3871 8466 3878 8458 3857 8432 3856 8440
3857 8441 3856 8443 3855 8442 3855 8443
3854 8442 3854 8443 3854 8445 3853 8446
3854 8448 3851 8449 3851 8450 3851 8453
FLASH FLOOD...RADAR INDICATED
$$
Coniglio2 follow-up statements
096
WGUS71 KILN 142100
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
500 PM EDT Sat May 14 2022
KYC081-191-142315-
/O.CON.KILN.FF.W.0007.000000T0000Z-220514T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grant KY-Pendleton KY-
500 PM EDT Sat May 14 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT THIS
EVENING FOR EASTERN GRANT AND SOUTHWESTERN PENDLETON COUNTIES...
At 500 PM EDT, radar indicated that thunderstorms that had produced
very heavy rain across the warned area have moved out. Between 2 and
3 inches of rain have fallen. Flash flooding is ongoing or expected
from this excessive rainfall in a short period of time.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that may experience flash flooding include...
Williamstown, Crittenden, Dry Ridge, Morgan, Williamstown Lake,
Knoxville, Cherry Grove, Goforth, Camp Northward, Marcus, Cordova,
Northcutt and Sherman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3871 8466 3878 8458 3857 8432 3856 8440
3857 8441 3856 8443 3855 8442 3855 8443
3854 8442 3854 8443 3854 8445 3853 8446
3854 8448 3851 8449 3851 8450 3851 8453
FLASH FLOOD...RADAR INDICATED
$$
Hickman654
WGUS71 KILN 142222
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
622 PM EDT Sat May 14 2022
KYC081-191-142232-
/O.CAN.KILN.FF.W.0007.000000T0000Z-220514T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grant KY-Pendleton KY-
622 PM EDT Sat May 14 2022
...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN GRANT AND
SOUTHWESTERN PENDLETON COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3871 8466 3878 8458 3857 8432 3856 8440
3857 8441 3856 8443 3855 8442 3855 8443
3854 8442 3854 8443 3854 8445 3853 8446
3854 8448 3851 8449 3851 8450 3851 8453
$$
HickmanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:59 PM EDT, 5 minutes earlier.
Area forecast discussion, May 14, 3:59 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 359 PM EDT Sat May 14 2022 .SYNOPSIS... Active weather pattern this weekend with scattered showers and storms into this evening and again Sunday night. Slightly cooler and drier air filters in for the start of the workweek before additional chances for storms arrive midweek and beyond as warmer and more humid air returns to the area. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Diurnal heating combined with some increase in low level moisture has result in moderate instability across the area this afternoon. Mid level support is limited with rather light wind flow indicated on area soundings. Disorganized -- slow moving storms to continue into this evening. Storms to our west, showing a little better organization invof of a weak front to work into west central Ohio and then weaken with the loss of heating. DCAPE values up to 1000 J/KG. Given the lack of favorable wind flow for good organization -- the main threat will be strong to damaging winds, heavy rain due to the slow movement and some small hail. The airmass will quickly stabilize by late this evening with convection weakening and shifting southeast of ILN/s area. Some clearing is expected late which could lead to the some patchy fog development. Lows tonight to range from the upper 50s to the lower 60s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Mid level shortwave to dig southeast from the northern plains across the Mid MS Valley Sunday and into the Great Lakes Sunday night. In warm sector moderate instability develops Sunday afternoon but favorable forcing is not present. Some of the forecast soundings indicate a cap that may inhibit convective development during the daylight hours. Have limited any mention of thunderstorms to slight chance late in the day. Have opted to go a little warmer than NBM guidance for highs. Expect warm highs in the lower and middle 80s. Favorable forcing and deeper-layer shear develops late Sunday evening into the overnight hours, as the shortwave approaches from the west. Have increased pops to categorical for the most favored time for storms late evening/overnight. Uncertainty exists regarding the amount of instability that will remain and the potential for strong to severe storms. Forecast soundings are showing a near-sfc inversion, and elevated instby by the time the most favorable lift comes into play. This will work to limit severe potential. Will continue to mention this potential with the best chance in our far west as convection weakens as it tracks across ILN/s FA. && .LONG TERM /MONDAY THROUGH SATURDAY/... On Monday morning, a surface cold front will be moving southeast through the ILN CWA, as the axis of a mid-level shortwave will already be just past the forecast area. The main period of convective potential will already be done by 12Z, but until the surface front has passed, there will still be some chance of showers for the area -- ending west-to-east through the morning and early afternoon. NW flow behind the front will advect in a drier and cooler air mass, with skies eventually clearing during the day. Despite the change in air mass and the NW winds, temperatures will remain close to normal, with highs in the lower to mid 70s. Some gusts to around 20-25 knots look possible, so winds are slightly higher than the model blend. A flatter mid-level pattern will set up across the Ohio Valley going into the middle of the week, while a broad area of surface high pressure will gradually drift eastward on Tuesday and into Wednesday. This will keep surface flow light and generally with a northerly component, so temperatures will likely only change slightly in the Mon-Tue-Wed time frame -- still remaining in the 70s. The situation aloft will be a little different, as the axis of a ridge begins to move into the area, and some theta-e advection at 850mb and above begins as early as Tuesday night. More robust moisture advection will pick up at lower levels on Wednesday and into Wednesday night, with some kind of west-to-east boundary establishing itself across the Ohio Valley. As this setup combines with some fast-moving shortwaves moving across the region, atop a low-amplitude southeastern ridge, occasional shower/storm chances are expected from late Tuesday night through the end of the week. With a fast-moving upper pattern and multiple shortwaves, confidence in exact timing for the highest precipitation chances is uncertain, though it appears some of the higher chances may be on Wednesday night. It is also uncertain if there will be a favorable overlap of shear and instability during this time period, but it appears possible, especially as SBCAPE begins to ramp up on Thursday. Thus, this period will need to be watched for some strong storm potential. The stronger surface-based warm advection beginning on Thursday will continue into Friday and Saturday, as deep-layer southwesterly flow sets up over the ILN CWA. This looks like it may lead to diminishing precipitation chances from Thursday to Friday to Saturday, as the pattern becomes one that supports temperatures rising above normal. In fact, the strength of the flow supports a forecast a little above the model blend, and max temps were increases lightly for all three days from Thu-Fri-Sat. Mid to upper 80s are expected Friday and Saturday, with an outside chance at some 90 degree readings in the southern part of the forecast area. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Moderate instability resulting in scattered thunderstorm development in the warm air mass this afternoon. Storms will be disorganized due to the light flow. A few of the storms could produce gusty winds. Have generally covered these storms with VCTS with a tempo at KCVG and KLUK where coverage is better. Visibilities will be reduced to IFR in heavy downpours. Convective activity will be tapering off slowly past sunset with loss of diurnally-driven instability. Any spots that are impacted by SHRA/TSRA will be susceptible to BR/FG development late tonight as skies clear. Have MVFR vsby restriction at KLCK and IFR at KLUK. Any fog will improve quickly Sunday morning with VFR conditions expected thru most of the daylight hours. OUTLOOK...Thunderstorms are possible Sunday night. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Hatzos AVIATION...AR
Hazardous weather outlook, May 14, 4:03 PM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service Wilmington OH 403 PM EDT Sat May 14 2022 KYZ099-100-OHZ045-046-054>056-063>065-073-074-079>082-088-152015- Mason-Lewis-Union OH-Delaware-Madison-Franklin OH-Licking-Fayette OH- Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 403 PM EDT Sat May 14 2022 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...Tonight. Isolated to scattered showers and storms are expected through this evening. A few strong to marginally severe storms may be possible, with gusty winds being the primary threat. Also, the slow movement of the storms may lead to flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and storms are likely Sunday night. A few isolated strong to severe storms will be possible, with gusty or damaging winds being the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-152015- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Miami-Champaign-Clark-Preble-Montgomery-Greene-Butler-Warren- Clinton-Hamilton-Clermont- 403 PM EDT Sat May 14 2022 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Isolated to scattered showers and storms are expected through this evening. A few strong to marginally severe storms may be possible, with gusty winds being the primary threat. Also, the slow movement of the storms may lead to flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and storms are likely Sunday night. A few isolated strong to severe storms will be possible, with gusty or damaging winds being the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 14, 3:30 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
330 PM EDT Sat May 14 2022
KYZ090>092-095-096-142000-
Boone KY-Pendleton KY-Kenton KY-Gallatin KY-Grant KY-
330 PM EDT Sat May 14 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN KENTON,
SOUTHERN BOONE, NORTHEASTERN GRANT, WESTERN PENDLETON AND EASTERN
GALLATIN COUNTIES THROUGH 400 PM EDT...
At 330 PM EDT, a strong thunderstorm was located over Crittenden,
moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Williamstown, Walton, Crittenden, Dry Ridge, Goforth, Munk, Atwood,
Greenwood, Northcutt, Williamstown Lake, Bracht, Gardnersville,
Knoxville, Fiskburg, Gene Snyder Airport, Sherman, Verona and Piner.
This includes I-75 in Kentucky between mile markers 153 and 172.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3859 8456 3877 8473 3891 8459 3874 8432
3857 8444
TIME...MOT...LOC 1930Z 308DEG 14KT 3880 8459
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatzosSpecial weather statement, May 14, 3:44 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
344 PM EDT Sat May 14 2022
OHZ080>082-142015-
Pike OH-Highland OH-Adams OH-
344 PM EDT Sat May 14 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN ADAMS,
WEST CENTRAL PIKE AND SOUTHEASTERN HIGHLAND COUNTIES THROUGH 415 PM
EDT...
At 343 PM EDT, a strong thunderstorm was located near Marshall,
moving southeast at 5 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Kincaid Springs, Sinking Spring, Poplar Grove, May Hill, Smoky
Corners, Serpent Mound and Locust Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3902 8355 3918 8344 3911 8323 3901 8326
3901 8327 3899 8327 3894 8334
TIME...MOT...LOC 1943Z 297DEG 6KT 3907 8342
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ConiglioLocal storm report, May 14, 3:45 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT SAT MAY 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HEAVY RAIN SE PEED 38.49N 83.86W
05/14/2022 M1.33 INCH MASON KY TRAINED SPOTTER
1.33 INCHES IN 40 MINUTES AND GUST TO 33 MPH FROM
PERSONAL WEATHER STATION.
&&
JEGSpecial weather statement, May 14, 3:48 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
348 PM EDT Sat May 14 2022
OHZ056-142015-
Licking OH-
348 PM EDT Sat May 14 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN LICKING
COUNTY THROUGH 415 PM EDT...
At 347 PM EDT, a strong thunderstorm was located 7 miles southeast of
Centerburg, moving southeast at 5 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Newark, Heath, Granville, Johnstown, Utica, Granville South, Marne,
Alexandria, Hartford, St. Louisville, Fredonia, US Route 62 at State
Route 661 and Purity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4007 8231 4001 8250 4016 8275 4027 8267
4027 8248 4025 8248 4024 8234
TIME...MOT...LOC 1947Z 297DEG 6KT 4023 8260
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ConiglioSpecial weather statement, May 14, 3:54 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
354 PM EDT Sat May 14 2022
KYZ097-142030-
Bracken KY-
354 PM EDT Sat May 14 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL BRACKEN
COUNTY THROUGH 430 PM EDT...
At 354 PM EDT, a strong thunderstorm was located near Brooksville,
moving southeast at 5 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Augusta, Brooksville, Woolcutt, Willow Grove, Bradford, Johnsville,
Berlin, Rock Springs, Chatham, Parina, Aa Highway at State Route 19
and Powersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3869 8418 3875 8422 3880 8418 3879 8414
3878 8411 3877 8407 3877 8403 3878 8401
3877 8397 3867 8395 3862 8406
TIME...MOT...LOC 1954Z 298DEG 6KT 3875 8413
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ConiglioLocal storm report, May 14, 3:58 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT SAT MAY 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 1 NNW JOHNSVILLE 38.76N 84.15W
05/14/2022 M0.25 INCH BRACKEN KY TRAINED SPOTTER
&&
JEGThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 2:06 PM EDT | Special Weather Statement | ILN | Lewis | 54 min |
| May 14, 2:15 PM EDT | Special Weather Statement | ILN | Kenton | 60 min |
| May 14, 3:05 PM EDT | Special Weather Statement | ILN | Kenton | 25 min |
| May 14, 3:16 PM EDT | Special Weather Statement | ILN | Grant | 29 min |
| May 14, 3:30 PM EDT | Areal Flood Advisory | ILN | Grant, Pendleton | 3 hr |
| May 14, 3:30 PM EDT | Special Weather Statement | ILN | Pendleton | 30 min |
| May 14, 3:54 PM EDT | Special Weather Statement | ILN | Bracken | 36 min |
| May 14, 4:13 PM EDT | Special Weather Statement | ILN | Grant | 32 min |
| May 14, 4:19 PM EDT | Special Weather Statement | ILN | Lewis | 26 min |
| May 14, 4:34 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 29 min |
| May 14, 5:02 PM EDT | Special Weather Statement | ILN | Owen | 28 min |
| May 14, 5:51 PM EDT | Areal Flood Advisory | ILN | Owen | 4 min |
| May 14, 5:55 PM EDT | Flash Flood Warning | ILN | Owen | 2 hr |
| May 14, 7:07 PM EDT | Special Weather Statement | ILN | Boone | 23 min |
| May 14, 7:52 PM EDT | Areal Flood Advisory | ILN | Boone | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.